# SDR DALA2025082006225

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N108DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50027
- Aircraft time: 15,634 hours, 7,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS SYSTEMS - OVERWING EMERGENCY LIGHTS LT OVERWING EMERGENCY LIGHT FAULT ON CMS. LT OWED LT REPLACED (2X), EPSU REPLACED (3X). SKYWISE REPORTING FAULT 3351F0006. EPSU 3 INTERNAL FAULT. INTERROGATE OMS, DOCUMENT AND RECORD FINDINGS. PERFORM CONTINUITY CHECKS AS FOLLOWS: AT EPSU 3 PS3P1, CHECK FOR 28VDC AT PIN U TO PIN S. CHECK FOR GOOD CONTINUITY AT PS3P1 PIN S TO GROUND. CHECK FOR CONTINUITY BETWEEN PS3P1 PINS C AND. REF. A220 ASDP 33-51-00-00AAA-054A-A. 81-3300-3-0141 81-3300-3-0140.  RAM DEFERRAL SET FOR KEYWORD: RAM 2. FLIGHT CREW PLACARD VALIDATION IS ACCOMPLISHED EMER LTS FAULT- LH OWEED DOOR (CMS) CHIMED ON TAXI FLIGHT CREW PLACARD INSTALLED AT SJC BY CAPT 000124 PER MEL 33- 55-02C. ALL WIRE/ CONTINUITY CKS GOOD PER STEP 3 OF THIS LOG. R/R EPSU 3 PER A220 AMP 33-51. OPS CK GOOD AT THIS TIME. OK FOR SVC. (LP# 1147463)
